# SDR P9KA2015082002

- Difficulty date: June 10, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N70SB
- Make and model: Cessna U206G
- Aircraft serial: U20605554
- Aircraft time: 11,648 hours
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005312
- Condition: Cracked
- Location: Rt Aileron
- Part time: 11,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE RT INBD AILERON HINGE, PN 1220053-12, WAS FOUND TO BE CRACKED IN THE VERTICAL WEB OF THE OTBD BRACKET THAT ATTACHES THE HINGE ASSEMBLY TO THE AFT WING SPAR.  THE AILERON HINGE BRACKET WAS REPLACED WITH NEW.  THE ACFT HAS HIGH TOTAL TIME & THOUGH CYCLES ARE NOT TRACKED, THIS ACFT HAS A HIGH NR OF CYCLES IAW FLIGHT HOUR, IS OPERATED SEASONALLY ON FLOATS & HAS FREQUENT TURBULENCE ENCOUNTERS.  THIS ACFT IS ALSO EQUIPPED WITH A STOL KIT THAT INVOLVES DROOPING THE AILERONS WITH THE FLAPS & SUSPECT THAT THIS INCREASES THE STRESSES ON THE AILERON HINGE POINTS.  AS THIS IS ONE OF SEVERAL SIMILAR BRACKETS THAT HAVE BEEN FOUND CRACKED ON OUR FLEET, CONDUCT A VISUAL & TACTILE INSPECTION OF THE INTEGRITY OF THE AILERON HINGE BRACKETS ON THESE ACFT AT REGULAR INTERVALS.
